Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Periodic solutions of singular linear and semilinear parabolic problems

Authors: C. Y. Chan and Benedict M. Wong
Journal: Quart. Appl. Math. 47 (1989), 405-428
MSC: Primary 35K20; Secondary 35B10, 35K55
DOI: https://doi.org/10.1090/qam/1012266
MathSciNet review: MR1012266
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K20, 35B10, 35K55

Retrieve articles in all journals with MSC: 35K20, 35B10, 35K55

Additional Information

DOI: https://doi.org/10.1090/qam/1012266
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society